# SDR CA030819001

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 40,481 hours
- Engine: Ge CF680C2A5
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 30513126
- Part serial: 2277
- Condition: Malfunctioned
- Location: Yaw
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, OUT OF EXETER AND A COUPLE OF TIMES IN FLT, CREW REPORTED RUDDER KICKED, FOLLOWED BY A BANK OF 10 DEGREES. THE YAW AUTOPILOT ACTUATOR WAS REPLACED AND THE SYSTEM WAS CONFIRMED SERVICEABLE AFTER A VERIFICATION FLT.
